American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A53) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 82 found      Go to page: 1 2 3

[1] Pietro Aiena and Vladimir Muller. The localized single-valued extension property and Riesz operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Geng Tian and Bingzhe Hou. Limits of J-class operators. Proc. Amer. Math. Soc. 142 (2014) 1663-1667.
Abstract, references, and article information   
View Article: PDF

[3] Pietro Aiena and Michael M. Neumann. On the stability of the localized single-valued extension property under commuting perturbations. Proc. Amer. Math. Soc. 141 (2013) 2039-2050.
Abstract, references, and article information   
View Article: PDF

[4] Dragan S. Djordjević, Snežana Č. Živković-Zlatanović and Robin E. Harte. Spectral permanence for the Moore-Penrose inverse. Proc. Amer. Math. Soc. 140 (2012) 3237-3245.
Abstract, references, and article information   
View Article: PDF

[5] Todd Kapitula and Keith Promislow. Stability indices for constrained self-adjoint operators. Proc. Amer. Math. Soc. 140 (2012) 865-880. MR 2869071.
Abstract, references, and article information   
View Article: PDF

[6] Karl-Heinz Förster and Kerstin Günther. Stability of semi-Fredholm properties in complex interpolation spaces. Proc. Amer. Math. Soc. 139 (2011) 3561-3571. MR 2813387.
Abstract, references, and article information   
View Article: PDF

[7] Simon N. Chandler-Wilde and Marko Lindner. Limit operators, collective compactness, and the spectral theory of infinite matrices. Memoirs of the AMS 210 (2011) MR 2790742.
Book volume table of contents   

[8] Adel B. Badi. An index theorem for Toeplitz operators on the quarter-plane. Proc. Amer. Math. Soc. 137 (2009) 3779-3786. MR 2529887.
Abstract, references, and article information   
View Article: PDF

[9] Manuel González, Mostafa Mbekhta and Mourad Oudghiri. On the isolated points of the surjective spectrum of a bounded operator. Proc. Amer. Math. Soc. 136 (2008) 3521-3528. MR 2415036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Pietro Aiena, Maria T. Biondi and Carlos Carpintero. On Drazin invertibility. Proc. Amer. Math. Soc. 136 (2008) 2839-2848. MR 2399049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Steffen Roch. Finite sections of band-dominated operators. Memoirs of the AMS 191 (2008) MR 2378172.
Book volume table of contents   

[12] Jacobo Pejsachowicz. Bifurcation of homoclinics. Proc. Amer. Math. Soc. 136 (2008) 111-118. MR 2350395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Patrick J. Rabier. On the index and spectrum of differential operators on $\mathbb{R}^{N}$. Proc. Amer. Math. Soc. 135 (2007) 3875-3885. MR 2341938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Pietro Aiena and Jesús R. Guillen. Weyl's theorem for perturbations of paranormal operators. Proc. Amer. Math. Soc. 135 (2007) 2443-2451. MR 2302565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Xiaohong Cao. Weyl type theorems and hypercyclic operators II. Proc. Amer. Math. Soc. 135 (2007) 1701-1708. MR 2286079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard W. Carey and Joel D. Pincus. Steinberg symbols modulo the trace class, holonomy, and limit theorems for Toeplitz determinants. Trans. Amer. Math. Soc. 358 (2006) 509-551. MR 2177029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robin Harte, Young Ok Kim and Woo Young Lee. Spectral pictures of $AB$ and $BA$. Proc. Amer. Math. Soc. 134 (2006) 105-110. MR 2170549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Xiaohong Cao, Maozheng Guo and Bin Meng. A note on Weyl's theorem. Proc. Amer. Math. Soc. 133 (2005) 2977-2984. MR 2159776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Nathan S. Feldman and Paul McGuire. Computing the Fredholm index of Toeplitz operators with continuous symbols. Proc. Amer. Math. Soc. 133 (2005) 1357-1364. MR 2111959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John R. Akeroyd. A note concerning the index of the shift. Proc. Amer. Math. Soc. 130 (2002) 3349-3354. MR 1913014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Pietro Aiena, Maria Luisa Colasante and Manuel González. Operators which have a closed quasi-nilpotent part. Proc. Amer. Math. Soc. 130 (2002) 2701-2710. MR 1900878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. Berkani. Index of B-Fredholm operators and generalization of a Weyl theorem. Proc. Amer. Math. Soc. 130 (2002) 1717-1723. MR 1887019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Young Min Han and Slavisa V. Djordjevic. $a$-Weyl's theorem for operator matrices. Proc. Amer. Math. Soc. 130 (2002) 715-722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dragan S. Djordjevic. On generalized Weyl operators. Proc. Amer. Math. Soc. 130 (2002) 81-84. MR 1855623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Fernando León-Saavedra and Alfonso Montes-Rodríguez. Spectral theory and hypercyclic subspaces. Trans. Amer. Math. Soc. 353 (2001) 247-267. MR 1783790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Woo Young Lee. Weyl spectra of operator matrices. Proc. Amer. Math. Soc. 129 (2001) 131-138. MR 1784020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robin Harte. Correction to ``The ghost of an index theorem''. Proc. Amer. Math. Soc. 128 (2000) 3145-3148. MR 1769453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Young Min Han and Woo Young Lee. Weyl's theorem holds for algebraically hyponormal operators. Proc. Amer. Math. Soc. 128 (2000) 2291-2296. MR 1756089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John Locker. Spectral Theory of Non-Self-Adjoint Two-Point Differential Operators. Math. Surveys Monogr. 73 (1999) MR MR1721499.
Book volume table of contents   

[30] John Locker. Introduction to the spectral theory of differential operators. Math. Surveys Monogr. 73 (1999) 83-95.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 82 found      Go to page: 1 2 3